# SDR ABXR2019013000035

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 91,429 hours, 43,909 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 140T012040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD FLANGE OF THE KEELBEAM IS CRACK LOCATED AT STA 786 RBL2 APPROX 0.5" LONG VERIFIED WITH HFEC.
